# SDR UALA2010102503926

- Difficulty date: October 24, 2010
- Submitted: November 15, 2010
- Operation: Air carrier
- Aircraft: N852UA
- Make and model: Airbus A319-131
- Aircraft serial: 1671
- Aircraft time: 30,992 hours, 12,556 cycles
- Engine: Iae V2522A5
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Valve
- Part number: 746A000006
- Part serial: 185
- Condition: Faulty
- Location: Cabin Temp
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CABIN TEMP ISSUE, RTFL. PFR SHOWING TRIM AIR PRESS VALVE, CREW REPORTED ONLY TEMP WAS PROBLEM, NO CABIN PRESSURE OR PACK FAULT. REPLACED TRIM VALVE PER AMM. TESTED OKAY. ALSO CHK'D PACK'S IAW MAINT TIP, ALL OPS NORMAL.
